# SDR 96ZZZX1565

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Condition: Failed
- Location: Cockpit
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO UNABLE TO SPOOL UP.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
